Alert archive / Louisiana / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 99, NWS Shreveport, LA

April 12, 2009Sabine County, Texas; 6 parishes in Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 12, 2009, 12:17 PM CDT for Sabine County, Texas; 6 parishes in Louisiana. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 12, 2009, 12:17 PM CDT (17:17 UTC)
Expired
Apr 12, 2009, 1:15 PM CDT
In force
58 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties De Soto Parish, LA, Grant Parish, LA, Natchitoches Parish, LA, Red River Parish, LA, Sabine Parish, LA, Winn Parish, LA, Sabine County, TX

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 12, 9:30 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 5.3 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2009-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2009-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
764 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
311 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.8

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 12:09 PM CDT, 8 minutes earlier.

Area forecast discussion, Apr 12, 12:09 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1209 PM CDT SUN APR 12 2009

.UPDATE...
QUICK ZONE UPDATE JUST SENT TO CANCEL SVR WATCH #144 FOR PORTIONS
OF E TX AND SW AR. ALSO LOWERED TEMPS A BIT OVER SW AR/SE OK/E
TX...WHERE STABLE AIR/CLOUD COVER IN WAKE OF CONVECTION WILL LIKELY
PERSIST THROUGH MUCH OF THE DAY...INHIBITING MUCH OF ANY HEATING.
GIVEN DRY SLOTTING ALREADY UNDERWAY ACROSS E TX...DID LOWER POPS TO
HIGH CHANCE FOR THE AFTERNOON OVER SE OK/WRN SECTIONS OF NE TX.

WILL LIKELY LEAVE THE WATCH IN EFFECT THROUGH 21Z FOR THE
REMAINDER OF THE AREA...SINCE AN ADDITIONAL WATCH MAY BE NEEDED
BEFORE THE AFTERNOON FORECAST IS ISSUED.

15

&&

.PREV DISCUSSION.../ISSUED AT 1007 AM CDT SUN APR 12 2009/
ZONE UPDATE JUST SENT TO ADD SVR WATCH #144 FOR EXTREME ERN TX/N
LA/SW AR THROUGH 21Z. MOSTLY ELEVATED LINE OF CONVECTION CONTINUES
TO ADVANCE QUICKLY EAST ACROSS E TX ATTM...WITH OTHER ISOLATED
STORMS DEVELOPING AHEAD OF THE LINE OVER SCNTRL AR/NCNTRL LA.
GIVEN LOW WET BULB ZERO HEIGHTS OVER SW AR...HAIL WILL BE OF THE
MAIN CONCERN WITH THESE STORMS...ALTHOUGH LINE ITSELF OVER E TX
HAS BEEN CONSISTENTLY PRODUCING WIND GUSTS TO 40-45 MPH. SFC
ANALYSIS INDICATES A DEVELOPING SFC LOW BETWEEN UTS AND LFK...WITH
ATTENDANT WARM FRONT/WARM NOSE EXTENDING ACROSS THE NRN REACHES OF
SE TX...TO LOWER TOLEDO BEND RESERVOIR...INTO SCNTRL LA. WARM NOSE
HAS PENETRATED INTO ANGELINA COUNTY ATTM...BUT CURRENT EWD MOVING
CONVECTION MAY SUPPRESS THE NWD MOVEMENT OF THE FRONT INTO E TX.

STRONG SFC CONVERGENCE/UPPER LEVEL DIFFLUENCE WILL MAINTAIN THE
LINE AS IT SURGES E ACROSS SW AR/N LA THIS AFTERNOON. THE TORNADO
THREAT WILL BE DETERMINED WITH THE NWD EXTENT OF THE WARM FRONT
OVER CNTRL LA LATER TODAY...BUT STRONG 0-1KM SHEAR OF 35-40+ KTS
AND STRONG BACKING OF THE LOW LEVEL FLOW WILL ENHANCE THE TORNADO
THREAT SHOULD THE BOUNDARY REACH NCNTRL LA LATER TODAY.

NO UPDATES NEEDED TO THE CURRENT FORECAST...OTHER THAN TO ADD
WATCH WORDING. DRY SLOTTING WILL INCREASE FROM THE W LATER
TODAY...ALTHOUGH A MARGINAL SVR HAIL THREAT WILL EXIST GIVEN THE
PROXIMATELY OF THE COLD CORE LOW.

15

.AVIATION...

POOR FLIGHT CONDITIONS WILL PERSIST AREAWIDE THROUGH MUCH OF THE
DAY...AS LOW MVFR CIGS ATTRIBUTED TO WIDESPREAD STRONG TO SVR
CONVECTION CONTINUES TO SHIFT E ACROSS THE REGION. CONVECTION WILL
DIMINISH FROM W TO E THIS AFTERNOON...ALTHOUGH ISOLATED CONVECTION
WILL REMAIN POSSIBLE OVERNIGHT NW OF I-30 OF NE TX/SW AR/SE
OK...NEAR THE CLOD CORE LOW. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  63  55  72  46  72 / 100  40  20  10  10
MLU  70  56  77  47  71 / 100  50  20  10  10
DEQ  55  49  63  38  68 / 100  50  20  10  10
TXK  60  53  68  46  68 / 100  50  20  10  10
ELD  62  53  73  43  70 / 100  50  20  10  10
TYR  61  53  70  47  70 / 50   20  10  10  10
GGG  61  52  71  46  71 / 50   30  10  10  10
LFK  66  55  74  48  75 / 100  20  10  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

15
Hazardous weather outlook, Apr 12, 6:31 AM CDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
631 AM CDT SUN APR 12 2009

ARZ050-051-059>061-070>073-LAZ001>006-012>014-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>151-121715-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-BIENVILLE-JACKSON-OUACHITA-MCCURTAIN-RED RIVER-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-
631 AM CDT SUN APR 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST AND
SOUTH CENTRAL ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA...
SOUTHEAST OKLAHOMA AND FOR NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL AFFECT THE REGION TODAY.
A STRONG UPPER LEVEL STORM SYSTEM MOVES ACROSS THE SOUTHERN PLAINS
STATES WITH A TREMENDOUS AMOUNT OF DYNAMIC FORCING. POCKETS OF
COLD AIR ALOFT...WILL BE PULSING THROUGH THE PREVAILING FLOW
ALOFT...INCREASING THE ORGANIZATION OF THE THUNDERSTORM ACTIVITY.
LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS FOR THE
AREAS ALONG AND NORTH OF I-20. ISOLATED TORNADOES MAY BECOME
POSSIBLE IF THE SURFACE WARM FRONT CAN MAKE NORTHWARD PROGRESS
AHEAD OF THE APPROACHING COLD FRONT. AS OF THIS MORNING...THE WARM
FRONT IS FAR TO THE SOUTH...ALONG COASTAL SECTIONS OF SOUTHEAST
TEXAS AND SOUTHWEST LOUISIANA. OUR SURFACE WINDS CONTINUE OUT OF
THE EAST THIS MORNING...ALONG WITH ABUNDANT CLOUD COVERAGE...BOTH
OF WHICH SHOULD HELP TO LIMIT A WIDESPREAD SEVERE THUNDERSTORM
THREAT. AS THE MORNING PROGRESS AND NEW UPPER AIR DATA BECOMES
AVAILABLE CHANGES TO THIS ASSESSMENT MAY BE REQUIRED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORMS WILL AGAIN BE POSSIBLE FRIDAY AND NEXT SATURDAY AS
ANOTHER LARGE UPPER LEVEL STORM SYSTEM MOVES TOWARD THE REGION.
LATER FORECASTS WILL BETTER DEFINE THE TIMING AND WHAT...IF
ANY...SEVERE WEATHER THREAT MATERIALIZES.

.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF STORM SPOTTER GROUPS...EMERGENCY MANAGEMENT
PERSONNEL...AND HAM RADIO OPERATORS MAY BE NEEDED TODAY.

LAZ010-011-017>022-TXZ152-153-165>167-121715-
DE SOTO-RED RIVER-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-
LA SALLE-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
631 AM CDT SUN APR 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST AND NORTH
CENTRAL LOUISIANA AND DEEP EAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL AFFECT THE REGION TODAY.
A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS THE SOUTHERN
PLAINS STATES WITH A TREMENDOUS AMOUNT OF DYNAMIC FORCING. POCKETS
OF COLD AIR ALOFT...WILL BE PULSING THROUGH THE PREVAILING FLOW
ALOFT...INCREASING THE ORGANIZATION OF THE THUNDERSTORM ACTIVITY.
LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS FOR THE
AREAS ALONG AND NORTH OF I-20. ISOLATED TORNADOES MAY BECOME
POSSIBLE AS THE SURFACE WARM FRONT LIFTS INTO DEEP EAST TEXAS AND
ALL AREAS IN LOUISIANA SOUTH OF I-20. AS OF THIS MORNING...THE
WARM FRONT LIES ALONG AND SOUTH OF THE I-10 CORRIDOR...OVER COASTAL
SECTIONS OF SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA. OUR SURFACE
WINDS CONTINUE OUT OF THE EAST THIS MORNING...ALONG WITH ABUNDANT
CLOUD COVERAGE...BOTH OF WHICH SHOULD HELP TO LIMIT A WIDESPREAD
SEVERE THUNDERSTORM THREAT. AS THE MORNING PROGRESS AND NEW UPPER
AIR DATA BECOMES AVAILABLE CHANGES TO THIS ASSESSMENT MAY BE
REQUIRED. ESPECIALLY IF WE START TO GET SOME BREAKS IN THE CLOUD
COVERAGE AND HEATING CAN DEVELOP LATER THIS MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORMS WILL AGAIN BE POSSIBLE FRIDAY AND NEXT SATURDAY AS
ANOTHER LARGE UPPER LEVEL STORM SYSTEM MOVES TOWARD THE REGION.
LATER FORECASTS WILL BETTER DEFINE THE TIMING AND WHAT...IF
ANY...SEVERE WEATHER THREATS MATERIALIZE.

.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF STORM SPOTTER GROUPS...EMERGENCY MANAGEMENT
PERSONNEL...AND HAM RADIO OPERATORS MAY BE NEEDED TODAY.

24

In the hours before

Special weather statement, Apr 12, 8:58 AM CDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
858 AM CDT SUN APR 12 2009

ARZ050-059-070-OKZ077-TXZ097-112-121500-
BOWIE-CASS-LITTLE RIVER-MCCURTAIN-MILLER-SEVIER-
858 AM CDT SUN APR 12 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 1000 AM CDT...FOR THE FOLLOWING
COUNTIES...

IN SOUTHWEST ARKANSAS...
     LITTLE RIVER...SEVIER AND MILLER...
IN SOUTHEAST OKLAHOMA...
     MCCURTAIN...
IN NORTHEAST TEXAS...
     BOWIE AND CASS...

INCLUDING THE FOLLOWING LOCATIONS...
     ALLEENE...ASHDOWN...FOREMAN...GENOA...MANDEVILLE...OGDEN...
     RICHMOND...TEXARKANA...WILTON...HOOKS...MAUD...NASH...NEW
     BOSTON...REDWATER AND WAKE VILLAGE...

AT 857 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MAUD...OR 13 MILES SOUTHEAST OF NEW
BOSTON...MOVING NORTHEAST AT 55 MPH.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

24
Special weather statement, Apr 12, 10:35 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1035 AM CDT SUN APR 12 2009

LAZ001>003-010-TXZ151-153-121630-
BOSSIER-CADDO-DE SOTO-PANOLA-SHELBY-WEBSTER-
1035 AM CDT SUN APR 12 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 1130 AM CDT...FOR THE FOLLOWING
PARISHES AND COUNTIES...

IN NORTHWEST LOUISIANA...
     CADDO...BOSSIER...WEBSTER AND DE SOTO...
IN NORTHEAST TEXAS...
     PANOLA...
IN EASTERN TEXAS...
     SHELBY...

INCLUDING THE FOLLOWING LOCATIONS...
     BENTON...BLANCHARD...BOSSIER CITY...COTTON VALLEY...CULLEN...
     EASTWOOD...GREENWOOD...HAUGHTON...LOGANSPORT...PLAIN DEALING...
     RED CHUTE...SAREPTA...SHREVEPORT...SPRINGHILL...STONEWALL...
     CENTER...JOAQUIN...NEUVILLE...PATROON...SHELBYVILLE AND
     TENAHA...

AT 1034 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
PLAIN DEALING TO 5 MILES WEST OF CENTER...OR ALONG A LINE EXTENDING
FROM 16 MILES NORTHEAST OF VIVIAN TO CENTER...MOVING EAST AT 25 MPH.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

15
Local storm report, Apr 12, 11:07 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1107 AM CDT SUN APR 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 AM     HAIL             MINDEN                  32.62N 93.28W
04/12/2009  E0.75 INCH       WEBSTER            LA   LAW ENFORCEMENT

            SHERRIF OFFICE OBSERVED

1049 AM     HAIL             HEFLIN                  32.46N 93.27W
04/12/2009  E0.75 INCH       WEBSTER            LA   LAW ENFORCEMENT

&&

04
Local storm report, Apr 12, 11:17 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1117 AM CDT SUN APR 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 AM     HAIL             5 SW JACKSONVILLE       31.92N 95.31W
04/12/2009  E0.75 INCH       CHEROKEE           TX   LAW ENFORCEMENT

&&

04
Local storm report, Apr 12, 11:18 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1118 AM CDT SUN APR 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1118 AM     HAIL             6 ENE HAYNESVILLE       32.99N 93.03W
04/12/2009  E0.75 INCH       CLAIBORNE          LA   TRAINED SPOTTER

&&

04
Local storm report, Apr 12, 11:58 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1158 AM CDT SUN APR 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 AM     TSTM WND DMG     4 NNW MOUNT ENTERPRISE  31.96N 94.71W
04/12/2009                   RUSK               TX   LAW ENFORCEMENT

            LARGE TREE DOWN ON CR 317 NEAR HWY 259.

0920 AM     TSTM WND DMG     1 SW HENDERSON          32.15N 94.81W
04/12/2009                   RUSK               TX   LAW ENFORCEMENT

            TREE DOWN ON FM 840 NEAR HENDERSON.

&&

18

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 11:38 PM CDTSevere Thunderstorm WarningSHVRed River37 min
Apr 12, 12:09 AM CDTSevere Thunderstorm WarningSHVRed River51 min
Apr 12, 8:44 AM CDTSevere Thunderstorm WarningSHVCherokee46 min
Apr 12, 9:13 AM CDTSevere Thunderstorm WarningSHVNacogdoches, Rusk47 min
Apr 12, 9:17 AM CDTSevere Thunderstorm WarningSHVBowie58 min
Apr 12, 9:47 AM CDTSevere Thunderstorm WarningSHVAngelina, Cherokee, Nacogdoches, Rusk43 min
Apr 12, 9:48 AM CDTSevere Thunderstorm WarningSHVHarrison, Marion, Panola, Shelby42 min
Apr 12, 11:03 AM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, San Augustine42 min
Apr 12, 11:21 AM CDTTornado WarningSHVNacogdoches, Sabine, San Augustine, Shelby24 min
Apr 12, 11:47 AM CDTTornado WarningSHVSabine, Shelby28 min
Apr 12, 2:08 PM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, San Augustine37 min
Apr 12, 6:39 AM CDTSevere Thunderstorm WarningSHVClaiborne, Union51 min
Apr 12, 10:34 AM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, Red River, Webster41 min
Apr 12, 10:53 AM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Webster37 min
Apr 12, 11:07 AM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Lincoln, Union23 min
Apr 12, 11:22 AM CDTSevere Thunderstorm WarningSHVClaiborne38 min
Apr 12, 11:26 AM CDTRiver Flood WarningSHVWebster12 days
Apr 12, 11:32 AM CDTSevere Thunderstorm WarningSHVClaiborne, Lincoln, Union43 min
Apr 12, 12:01 PM CDTSevere Thunderstorm WarningSHVUnion29 min
Apr 12, 12:42 PM CDTTornado WarningSHVNatchitoches, Winn33 min
Apr 12, 1:17 PM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, Grant, Jackson, LaSalle, Natchitoches and 2 more58 min
Apr 12, 12:41 AM CDTSevere Thunderstorm WarningSHVHoward, Little River, Sevier17 min
Apr 12, 6:42 AM CDTSevere Thunderstorm WarningSHVHempstead, Lafayette, Miller48 min
Apr 12, 7:02 AM CDTSevere Thunderstorm WarningSHVColumbia, Lafayette, Nevada43 min
Apr 12, 7:26 AM CDTSevere Thunderstorm WarningSHVHempstead, Nevada34 min
Apr 12, 7:29 AM CDTSevere Thunderstorm WarningSHVUnion31 min
Apr 12, 8:48 AM CDTSevere Thunderstorm WarningSHVHempstead, Nevada27 min
Apr 12, 10:02 AM CDTSevere Thunderstorm WarningSHVHempstead, Lafayette, Nevada43 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2009Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.